# SDR CA051115004

- Difficulty date: July 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,208 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A BFF INSPECTION, A LARGE CHORDWISE CRACK (130MM LONG) WAS DISCOVERED ON THE UPPER SURFACE OF A M/R BLADE APPROX 1150MM FROM BLADE ROOT (AREA C).  A/C WAS GROUNDED AND REPLACEMENT BLADE WAS ORDERED.
